Hi. I was wondering if anyone has had these symptoms that are so troubling... First of all, I had a baby last year, and had pelvic pain in my right ovary. This pain was strong during pregnancy, and I told my drs. They did not seem to think much about it, and it seemed to linger after the baby. I was on 200 mg of Labetalol during pregnancy, but I felt ok, just stuffy headed, sinusy. After I had my baby, I felt horrible. I had the cramps, and was tired, dizzy, ill feeling. I told my GP and she ran every test in the book-TSH, CT of face/head due to headaches, eventually chest CT, and basic bloodwork. I had a holter monitor recently for palpitations, but I was put on BCPs with Enalapril combined-I think it was messing with my bp. Now, I am off the BCP, had a holter monitor (ok put PVCs and PACs), and put back on Labetalol only 100mg a day. My feet feel terrible, they feel sore, like overheated, and I have had some swelling. I have water retention in my abdomen, and it will not go down for anything. My dr thinks it is sleep apnea, but I doubt it. This just started this year- I think the Labetalol could cause some of this. The pelvic pain is not as bad (I had cysts that were dissolved with BCP), yet it was really bad for 3-5 mos. I have had CA125 tests, colonoscopy, but my stomach is still bloated all the time. Thanks!
Just was wondering if Labetalol can cause this swelling? The more I think about it, I did have swelling with the cysts, but it wasn't this bad. My clothes are really tight in stomach area, although I have been dieting. If I stand on my feet too long, they ache, itch, feel like when I was pregnant, but I am not. I can't seem to get this water stuff down for anything. I asked my new GP if Labetalol would cause water retention, and she acted like it wouldn't, although some of the side effects are that, not pelvic bloating though. Any advice? Thanks!
Welcome to the MedHelp forum!
You could be suffering from an inflammatory bowel condition such as Celiac Disease/Ulcerative Colitis/Irritable Bowel Syndrome/ Crohn’s disease. Parasites in the gut like threadworm, tape worm, giardiasis etc can behave this way. Hence a stool test is a must. Problems of gall bladder and liver or that of pancreas too cannot be ignored. Please consult a gastroenterologist. Take care!
Thanks- I did forget to mention, that I have had a colonoscopy, and he did not think I needed additional testing, hemmorhoids were the only thing that were found (internal). And, I just started doing a gluten free diet several months before all of this swelling. Wonder if it could be from reducing wheat? Not certain. I will definitely ask my dr about these issues and appreciate your response. Lastly, I had bloodwork to reveal liver, kidney issues, and my totals were acceptable, just a low vitamin d count, but my entire family seems to have this as well. It was not terribly low, but I have been taking supplements this week per drs orders. Maybe it could be IBS, but it seems to be in the stomach, like water retention, and pain in feet, hands at times, too. I can't get my wedding ring to come off at all. The added diuretic hasn't helped either. I really do not like Labetalol, and kind of feel that it could be related, as once I was off it, I felt a lot better. I accidentally skipped a dose last week, and immediately, my feet felt better. I sure wish my dr could give me a new med besides a beta blocker for PACs. Thanks so much for your help:)
One more thing... My family has a strong history of endometriosis, and I think the only way it is found is through Laproscopy. Is this correct? I have a lot of symptoms of Ov C, but CA125 was ok as well as TVU, colonoscopy. Not sure if I need a CT as well, but I am tired of getting more radiation in my system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.